BibTeX record: journals/ijbc/GardiniTAS10

download as .bib file

@article{DBLP:journals/ijbc/GardiniTAS10,
  author    = {Laura Gardini and
               Fabio Tramontana and
               Viktor Avrutin and
               Michael Schanz},
  title     = {Border-Collision bifurcations in 1D Piecewise-Linear Maps and Leonov's
               Approach.},
  journal   = {I. J. Bifurcation and Chaos},
  year      = {2010},
  volume    = {20},
  number    = {10},
  pages     = {3085--3104},
  url       = {http://dx.doi.org/10.1142/S021812741002757X},
  doi       = {10.1142/S021812741002757X},
  timestamp = {Tue, 02 Sep 2014 23:50:26 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijbc/GardiniTAS10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}